# SDR AALA201707139030

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 8,466 hours, 3,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY THE L2 DOOR BECAME DETACHED.  SECURED EXIT SIGN IAW AMM 33-51-01.  OPS CHECKED GOOD.
